MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-35
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date of event approximate.Additional suspect medical device component involved in the event: brand name: na, upn: m365sc3138350, model: sc-3138-35, serial: (b)(6), batch: 7077454, udi: (b)(4).Brand name: na, upn: m365sc3138350, model: sc-3138-35, serial: (b)(6), batch: 7077427, udi: (b)(4).Brand name: na, upn: m365sc3138350, model: sc-3138-35, serial: (b)(6), batch: 7077648, udi: (b)(4).
 
Event or Problem Description
It was noted that the patient experienced an increase in migraines.The physician does not feel the migraines are device or procedure related.The patients system was optimized however the issue persisted.The patient was hospitalized and underwent a revision procedure in which it was determined that one of the patients lead extensions displayed high impedances.The physician decided to replace the lead extension and recheck impedances and subsequently, no impedances were detected.The explanted lead extension will not be returned as it was discarded at the medical facility.The patient was doing fine postoperatively and has been discharged from the hospital.

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22789922
Report Number3006630150-2025-06416
Device Sequence Number9823392
Product Code LGW
UDI-Device Identifier08714729760559
UDI-Public(01)08714729760559(17)240604(10)7077913
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/04/2024
Device Model NumberSC-3138-35
Device Catalogue NumberSC-3138-35
Device Lot Number7077913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/12/2025
Date Device Manufactured06/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale